SciELO - Scientific Electronic Library Online

 
vol.15 número3Coincidence and common fixed point theorems in Non-Archimedean Menger PM-spacesGeneralization of New Continuous Functions in Topological Spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

FOšNER, Maja; MARCEN, Benjamin  y  ŠIROVNIK, Nejc. On centralizers of standard operator algebras with involution. Cubo [online]. 2013, vol.15, n.3, pp.45-50. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462013000300005.

The purpose of this paper is to prove the following result. Let be a complex Hilbert space, let () be the algebra of all bounded linear operators on and let () () be a standard operator algebra, which is closed under the adjoint operation. Let : () () be a linear mapping satisfying the relation 2(*) = ()* + *() for all (). In this case is of the form () = λ for all (), where λ is some fixed complex number.

Palabras clave : ring; ring with involution; prime ring; semiprime ring; Banach space; Hilbert space; standard operator algebra; H*-algebra; left (right) centralizer; two-sided centralizer.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons